# SDR ASAA0946224

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643437
- Part serial: 2855
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AFT FLAP LOWER SURFACE DENTED AT WBL 116.  PREPPED DAMAGED AREA, FABRICATED, TREATED, PRIMED AND BONDED REPAIR DOUBLER.
